3 doctors weighed in:

I am taking 150 mg of trazodone for insomnia and want to stop, how should I taper off to prevent rebound insomnia?

3 doctors weighed in
Dr. Krishna Kumar
Psychiatry
1 doctor agrees

In brief: Trazadone Dependence

I commend you for your desire to stop taking Trazadone and understand your concern for rebound insomnia.
Let Wise Man within you reflect: •Stresses causing Anxiety leading to Insomnia •Dependence on Trazadone duration and 150mg/night •Reasons to stop taking Trazadone See Psychiatrist for •Therapy for stress •Decrease dose of Trazadone •Breathing Relaxation • Medication for Anxiety •Meditation

In brief: Trazadone Dependence

I commend you for your desire to stop taking Trazadone and understand your concern for rebound insomnia.
Let Wise Man within you reflect: •Stresses causing Anxiety leading to Insomnia •Dependence on Trazadone duration and 150mg/night •Reasons to stop taking Trazadone See Psychiatrist for •Therapy for stress •Decrease dose of Trazadone •Breathing Relaxation • Medication for Anxiety •Meditation
Dr. Krishna Kumar
Dr. Krishna Kumar
Thank
Dr. Lynne Weixel
Clinical Psychology

In brief: Best - Ask your Dr

But if you can't work w/ the doctor who prescribed it, you might try cutting 50 mg per week.
Some people have an easy time ad some have a hard time - let's hope you are in the first group. Good luck! again, it's best to work w/ your doctor.

In brief: Best - Ask your Dr

But if you can't work w/ the doctor who prescribed it, you might try cutting 50 mg per week.
Some people have an easy time ad some have a hard time - let's hope you are in the first group. Good luck! again, it's best to work w/ your doctor.
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors